# SDR DHL2005805635

- Difficulty date: March 14, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Lt Wing Te Flap
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP LWR PLATING (2EA) DENTS AND 0.250 CRACK (STA XF 30.000- 40.000) (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 02-28-05 EO NR AST 050209 DATED 02-25-05.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  CUT OUT DAMAGED SKIN SEGMENT IAW EO NR AST 050209.  PERFORMED DETAIL VISUAL INSP.  NO CRACK FOUND.  FABRICATED NEW SKIN SEGMENT (AL2024T3 0.032) INNER BONDED DOUBLER (AL2024T30.020) SPLICE STRAP (AL2024T3 0.063) AND FILLER (AL2024T3 0.020) IAW EO NR AST 050209.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS AND NEW FASTENERS IAW EO NR AST 050209, SRM 51-1-9 PG 1 SRM 51-1-9A PG 1, SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.  TORQUED IAW SRM 51-3-1.
